MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PUSH-BUTTON SMOKE EVAC. PENCIL, COATED; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PUSH-BUTTON SMOKE EVAC. PENCIL, COATED; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703046000
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: full udi will be filed once the product history review is provided.
 
Event or Problem Description
It was reported that the patient¿s skin was burned.No further details have been provided regarding what cause the burn.The user facility stated that no medical intervention was required.It was further reported that the procedure was completed successfully without a delay.Additional information is currently being requested.
 
Additional Manufacturer Narrative
B5: event details updated based on the provided information.During the investigation, it was confirmed that a non stryker electrode was used, which caused a patient burn.The burn was minor and did not require medical intervention.Based on this information, the event is not reportable.D4: added lot number and full udi.H6: device code updated based on complaint investigation.
 
Event or Problem Description
According to additional information provided, the non-stryker electrode was used during the surgery.

Brand Name
PUSH-BUTTON SMOKE EVAC. PENCIL, COATED
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23679415
Report Number3015967359-2025-01688
Device Sequence Number9761113
Product Code GEI
UDI-Device Identifier07613327117189
UDI-Public(01)07613327117189(17)270430(10)76938462
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703046000
Device Lot Number76938462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown